Adaptive randomized dimension reduction on massive data (bibtex)
by Gregory Darnell, Stoyan Georgiev, Sayan Mukherjee, Barbara E Engelhardt
Reference:
Gregory Darnell, Stoyan Georgiev, Sayan Mukherjee, Barbara E Engelhardt. Adaptive randomized dimension reduction on massive data, Journal of Machine Learning Research (JMLR), 18(140):1-30, 2017.
Bibtex Entry:
@article{Darnell2017,
archivePrefix = {arXiv},
arxivId = {1504.03183},
author = {Darnell, Gregory and Georgiev, Stoyan and Mukherjee, Sayan and Engelhardt, Barbara E},
eprint = {1504.03183},
journal = {Journal of Machine Learning Research (JMLR)},
volume={18},
number={140},
year = {2017},
pages = {1-30},
title = {{Adaptive randomized dimension reduction on massive data}},
url = {http://www.jmlr.org/papers/v18/15-143.html}
}
Powered by bibtexbrowser